# SDR SIMA20210128001

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 40,162 hours, 36,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing Emer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING EMERGENCY LIGHT INOPERABLE.  C/A: R & R EMERGENCY LIGHT, IAW AMM 33-50-10.  OPERATIONS CHECK OK.
